# SDR 2001UALA01465

- Difficulty date: July 20, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N7259U
- Make and model: Boeing 727222
- Aircraft serial: 21406
- Aircraft time: 67,756 hours, 38,677 cycles
- Engine: Pwa JT8D15
- Engine time: 61,344 hours, 35,712 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

NR 3 ENG EGT LIMITED T/O FROM DEN.  COMMAND EPR 2.06. TARGET N1 X-CK 98.1. AT 2.06 EPR, NR 3 ENG N1 95 PERCENT AND EGT REACHED 630 DEG FOR 2 SEC.  REDUCED POWER TO KEEP EGT IN LIMITS. A CHECK OF THE INLET AND EXHAUST AND PERFORM THE MAX EGT CHECK PER JRH 2-7-35.  ALL WAS NORMAL.  PERFORMED FUEL NOZZLE BORESCOPE INSPECTION AND NO DISTRESS NOTED.  AIRCRAFT HAS HAD NO DISCREPANCIES FOR EGT SINCE.
